# SDR ASOA20130308206

- Difficulty date: March 8, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 29,920 hours, 28,840 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN C-CHECK WHEN INSPECTION FOUND CORROSION ON THE SKIN AFT OF FRAME 18, BETWEEN STRINGERS 20L AND 19R.  MX R & R THE SKIN IAW EMB 145 EC 5330-02715.  THE RVSM REMAP WAS GOOD AS WELL AS PRESSURE CHECKS.  ACFT WILL BE RELEASED AT THE END OF ALL CHECKS.
